# SDR SWAA2023042724461

- Difficulty date: April 6, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN STRINGER CLIP AT BS 727D STRINGER 4R.<[01] DISPLACED INSULATION BLANKETS AT STRINGER CLIP AT BS 727D STR 4R TO FOM AS PER M/M 25-80-00-000-801;[02] NO ALLOWABLE DAMAGED ON STRINGER CLIP AND WILL BE REPLACE IAW SRM 51-10-02 STEP 9. REMOVED STRINGER CLIP; RECEIVED A NEW STRINGER CLIP; LOCATED HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-05 AND BOEING DWG 146A1111. ALSO; OK TO INSTALL.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 2. OKAY TO INSTALL STRINGER CLIP.;[04] INSTALLED STRINGER CLIP AT BS727D STRINGER 4R IAW SRM 51-40-02 AND BOEING DWG 146A1111.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO RE-INSTALL BLANKETS.;[06] RESTORED INSULATION BLANKETS AT BS727D STR4R IAW AMM 25-80-00-400-801.;[07] FINAL INSPECTION. JOB COMPLETE.
